HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Chaotic itinerancy generated by coupling of Milnor attractors

Files in This Item:
ci-chaos-revised.pdf1.27 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/8485

Title: Chaotic itinerancy generated by coupling of Milnor attractors
Authors: Tsuda, Ichiro Browse this author →KAKEN DB
Umemura, Toshiya Browse this author
Issue Date: Aug-2003
Publisher: American Institute of Physics
Journal Title: Chaos
Volume: 13
Issue: 3
Start Page: 937
End Page: 946
Publisher DOI: 10.1063/1.1599131
PMID: 12946186
Abstract: We report the existence of chaotic itinerancy in a coupled Milnor attractor system. The attractor ruins consist of tori or local chaos generated from the original Milnor attractors. The chaotic behavior exhibited by a single orbit can be considered a \non-stationary" state, due to the extremely slow convergence of the Lyapunov exponents, but the behavior averaged over randomly chosen initial conditions is consistent with the limit theorem. We present as a possibly new indication of chaotic itinerancy the presence of slow decay of large uctuations of the largest Lyapunov exponent.
Rights: Copyright (c) 2003 American Institute of Physics
Type: article (author version)
URI: http://hdl.handle.net/2115/8485
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 津田 一郎

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University